# SDR VTZA97418

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2822 · Fuel Boost Pump
- Part: Jet Pump B-Nut
- Part number: 616531
- Condition: Loose
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6578 - DURING TAKEOFF AT 1800 HOURS ON 7-19-97, ABORTED TAKEOFF DUE TO FUEL LOW PRESSURE CAP WARNING LIGHT ILLUMINATED AND FUEL PSI DROPPED TO ZERO.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TIGHTENED B-NUT TO JET PUMP, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
